# SDR UALA2013071905061

- Difficulty date: July 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING INTERCOSTAL WEB CRACKED AT BS 1220, RBL 109.   REMOVED DAMAGE. MFG & INSTALLED FILLERS, DOUBLERS, & REPAIR ANGLE IAW SRM 53-40- 51, REPAIR 5.  MAJOR REPAIR.
